BibTeX record journals/dam/StefanovRS07

download as .bib file

@article{DBLP:journals/dam/StefanovRS07,
  author    = {Valery T. Stefanov and
               St{\'{e}}phane Robin and
               Sophie Schbath},
  title     = {Waiting times for clumps of patterns and for structured motifs in
               random sequences},
  journal   = {Discret. Appl. Math.},
  volume    = {155},
  number    = {6-7},
  pages     = {868--880},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.dam.2005.07.016},
  doi       = {10.1016/j.dam.2005.07.016},
  timestamp = {Thu, 11 Feb 2021 23:21:20 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/StefanovRS07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics